MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC UV ABSORBING TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC UV ABSORBING TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFAT30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Intraocular Pressure Increased (1937); Blurred Vision (2137); Visual Impairment (2138); Irritability (2421)
Type of Reportable Event Serious Injury
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the iol was exchanged in a secondary procedure following the initial procedure, unspecified reasons.Additional information was requested and received that experienced anisometropia, irritation, color vivid, blurred vision, intraocular pressure increased.Event outcome was improving.
 
Additional Manufacturer Narrative
A sample device was not returned for analysis.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.The associated cartridge, handpiece, and viscoelastic information was not provided.It is unknown if qualified products were used.The product investigation could not identify a root cause for the reported complaint.The explanted lens was not returned.If the lens becomes available, or additional information provided, the file will be reopened to update.Information was provided that the toric company lens (1.50 cyl) 16.0 ( add power +2.2/+3.2 ) was removed and replaced with a company lens (1.50 cyl) 17.0 ( add power +2.2/+3.2 ) lens.This information that the replacement lens was the same model but one diopter larger may suggest that the replacement lens was an improved selection for this patient's vision needs or preferences.There are no other complaints in this lot.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ PANOPTIX TORIC UV ABSORBING TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key15010185
Report Number1119421-2022-01534
Device Sequence Number2317020
Product Code MFK
UDI-Device Identifier00380652418621
UDI-Public00380652418621
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTFAT30
Device Catalogue NumberTFAT30.160
Device Lot Number15307130
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2022
Supplement Date Received by Manufacturer09/02/2022
Initial Report FDA Received Date07/14/2022
Supplement Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACRYSOF IQ PANOPTIXTRIFOCAL; ORA SYSTEM; PREDNISOLONE; SIMBRINZA 1%/0.2%; VIGAMOX
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age67 YR
Patient SexMale